# SDR 00FDEA00001

- Difficulty date: January 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46605
- System (JASC): 3234 · Landing Gear Selector
- Part: Switch
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

00-1 - UPON GEAR EXT, 3 RED LIGHTS BOTH PNLS PERF RED TABLS 2-6-5.  ALT GEAR EXT LEVER WAS RAISED AND 3 GREEN LIGHTS ILLUM BOTH PNLS.  REMOVED AND REPLACED SWITCH ACTUATOR IAW MM 32-61-04-2.  REMOVED 3 JACKS AND PADS FROM  AC.
